# SDR CA130628001

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,961 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Part number: 96299007
- Condition: Failed
- Location: Muffler
- Part time: 600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ACFT HAD THE INTERNAL BAFFLE TUBE ON THE FORWARD MUFFLER COMPLETELY MISSING ON THE LT ENGINE AND THE RT ENGINE FORWARD MUFFLER HAD THE TUBE PARTIALLY JAMMED IN THE EXHAUST.  BOTH MUFFLERS HAD LESS THAN 1000 HRS ON THEM.
